Journal article icon

Journal article

Kantian value realism

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, Philosophy, Philosophy Postholders
Role:
Author
Journal:
RATIO
Volume:
21
Issue:
2
Pages:
182-200
Publication date:
2008-06-05
DOI:
EISSN:
1467-9329
ISSN:
0034-0006
URN:
uuid:88382ba1-e414-45de-b391-165ae96fae36
Source identifiers:
191872
Local pid:
pubs:191872

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP